# SDR SWAA012482

- Difficulty date: September 5, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 47,547 hours, 46,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LH EMERGENCY EXIT LIGHT LENS LOOSE.                      SECURED LENS PER MM.
